... would like to know how long it takes for some of the side effects to disappear such as insomnia,joint aches, bone aches, and impaired gait?'
Hi, I took arimidex from Oct 2010 - April 2012 - 18 mos. My ONC recommended a 5 year treatment plan but severe joint pain in knees and hips and overall lethargy gave me a reason to choose quality over quantity of life. I am happy to say that within two weeks of stopping the arimidex, ALL of the side effects I was suffering stopped !! What did happen, which has now leveled off was strong menopause symptoms-hot flashes, scattered thoughts (inability to concentrate, make a simple decision, and be organized). I had gone through menopause prior to diagnosis and never had these symptoms at this level. These symptoms have now "cooled" as well and I feel like a million dollars - two years cancer free in October. If you aren't feeling less pain now, you definitely will soon. :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Oct 2009 • 1 answer
Updated 2 Nov 2012 • 2 answers
Updated 20 Jun 2011 • 2 answers
Updated 26 Sep 2011 • 1 answer
Exemestane - Does anyone experience vision problems and dizziness? I've been taking for 3 years and?
Updated 28 Apr 2016 • 1 answer